Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Twistor spaces with meromorphic functions


Author: Y. S. Poon
Journal: Proc. Amer. Math. Soc. 111 (1991), 331-338
MSC: Primary 32J15; Secondary 32J20, 32L25, 53C25
MathSciNet review: 1036990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Among the class of Kähler surfaces with zero scalar curvature, only the twistor space of those surfaces which are also Ricci-flat can admit nonconstant meromorphic functions. Moreover, the transcendental degree of the function field of the twistor space over such surfaces is equal to one. This result leads to a classification of twistor spaces with positive algebraic dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32J15, 32J20, 32L25, 53C25

Retrieve articles in all journals with MSC: 32J15, 32J20, 32L25, 53C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1036990-0
PII: S 0002-9939(1991)1036990-0
Article copyright: © Copyright 1991 American Mathematical Society